# SDR C2XA06CL081

- Difficulty date: October 1, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 14,713 hours, 11,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 3601133500230
- Part serial: 225481
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 3,797 hours, 2,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2071, CREW REPORTED THAT THE NR 1 ENGINE FIRE DETECTOR FAILED IN FLIGHT.  FLIGHT LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
